# SDR SIMA20140219020

- Difficulty date: February 19, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,145 hours, 28,513 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER ENG COWL OTBD RIB IS CRACKED JUST AFT OF THE AFT MOST ATTACHMENT HINGE POINT.  REPAIRED RT UPPER ENG COWL OTBD RIB IAW SRM 54-10-07.
